# SDR USAA2013071900007

- Difficulty date: June 24, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER INDICATION ON LT ELEVATOR UPPER SKIN AT 1.5 INCHES INBD FROM LIGHTING STRIP 4 BETWEEN ELEVATOR RIB 8 TO RIB 9.  REPAIRED LEFT ELEVATOR UPPER SKIN IAW SRM 55-21-11, PAR 5.E.
